Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Throat pain leading to chest, arm, back and shoulder pain. Causes for symptoms?

I have been getting throat pain which leads to chest pain , left arm pain, back pain , left shoulder blade pain and jaw pain that leads to my ear hurting what is going on. It occurs every 10 to 15 minutes, more frequently now, then say a couple days ago. Please help, I ve tried to look it up closet thing is agina or something leading to a heart attack.
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From your history it seems that you are having acute upper respiratory tract infection giving rise to all problems like generalized body ache, malaise, ear pain and neck pain.
Nothing to worry.
go for one antibiotic and anti-inflammatory medicine after consulting your doctor and you will be alright.
Avoid fried, cold drinks and junk food.
Take plenty of water.
Ok and take care.
Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor